# SDR CA051123007

- Difficulty date: November 15, 2005
- Submitted: December 2, 2005
- Operation: General aviation
- Make and model: Cessna 402B
- Aircraft time: 11,108 hours
- Engine: Cont TSIO520E
- Propeller: Mcauly 3AF32C505
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Part number: AEC631397
- Condition: Cracked
- Location: Engine
- Component: Engine, Cont, TSIO520E
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) AT THE 50 HRS INSPECTION OF THE AIRCRAFT, AT CYLINDER COMPRESSION TEST, MFG ENGINE SB M91-6, AND THE TEST FAILED FOR CYLINDER NR 4 DUE TO A LEAK FOUND BETWEEN FINS AT CYLINDER HEAD (THE SIDE OF THE EXHAUST EXIT).  THE CYLINDER REPLACED AND AIRCRAFT RETURN TO SERVICE AFTER THE INSPECTION.
